# SDR SWAA970114

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD PRESSURE WEB CRACKED AT WL 207 LBL 1.5 LBL 13.5   AT RBL 12 TO 13, AND AT WL 218.  REPAIRED PER TRAMCO EWO 96-0815.
